# SDR P5CA0801548

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 27,661 hours, 4,642 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR STRUT DOOR SKIN DELAMINATED.  ACCOMPLISHED INTERIM REPAIR PER MA NR A4 5280-03:00 PART 1.
